# SDR FDEA201504101210

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 216 hours, 3,118 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LINE ON SHUTDOWN CHECKLIST REMAINS WHITE WITH SWITCH IN OFF POSITION. CYCLED EMER LIGHT SWITCH, CHANGED TO GREEN SEVERAL TIMES IAW MM 31-61-00-2.  ACFT OK FOR SERVICE.
